Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Spectra of nilflows


Author: L. W. Green
Journal: Bull. Amer. Math. Soc. 67 (1961), 414-415
DOI: https://doi.org/10.1090/S0002-9904-1961-10650-2
MathSciNet review: 0126504
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Auslander, F. Hahn, and L. Markus, Topological dynamics on nilmanifolds, Bull. Amer. Math. Soc. vol. 67 (1961) pp. 298-299. MR 123308
  • 2. J. Dixmier, Sur les réprésentations unitaires des groupes de Lie nilpotents. V, Bull. Soc. Math. France vol. 87 (1959) pp. 65-79. MR 115097
  • 3. I. M. Gelfand and S. V. Fomin, Geodesic flows on manifolds of constant negative curvature, Uspehi Mat. Nauk (N.S.) vol. 47 (1952) pp. 118-137 (Amer. Math. Soc. Translations Series 2, vol. 1, 1955, pp. 49-66). MR 52701
  • 4. F. Mautner, Geodesic flows on symmetric Riemann spaces, Ann. of Math. vol. 65 (1957) pp. 416-431. MR 84823


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1961-10650-2

American Mathematical Society